MathSciNet Relay Station
MathSciNet bibliographic data
MR1257059 55P60 (55N15 55N20 55Q05 55U10)
Bousfield, A. K. Localization and periodicity in unstable homotopy theory. J. Amer. Math. Soc. 7 (1994), no. 4, 831–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement